# SDR CA120103007

- Difficulty date: December 24, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303317
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) LT WINDSHIELD CRACKED IN FLIGHT.  WINDSHIELD, LT 601R33033& 8722,17.
